# SDR SWAA2021082497974

- Difficulty date: July 24, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 53,348 hours, 31,840 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS 727 AFT BULKHEAD BTW RBL0 AND RBL10 AT AFT CARGO COMPARTMENT ; 2021-348818 / [01] TOOL USED: CALIPER PN:700-113-10 SN:0031753 DUE DATE: 30-SEP-21.; [02] REPLACED ANGLE - SUPPORT LOCATED BS 727 AFT BULKHEAD BTW RBL0 AND RBL10 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 144A2600 SHEET 566 REV- . PART NUMBER USED: 144A9401U20 P.O: 2021 178650.; [03] REPLACED ANGLE - SUPPORT LOCATED BS 727 AFT BULKHEAD BTW RBL0 AND RBL10 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 144A2600 SHEET 566 REV- . PART NUMBER USED: 144A9401U20 P.O: 2021 178650.
